CATÁLOGO DE LA BIBLIOTECA DE LA FaMAF
Caenepeel, Stefaan, 1956-

Frobenius and separable functors for generalized module categories and nonlinear equations / Stefaan Caenepeel, Gigel Militaru, Shenglin Zhu. - Berlin ; New York : Springer, c2002. - xiv, 354 p. ; 24 cm. - Lecture notes in mathematics, vol. 1787 ISSN: 0075-8434 ; LNM ; vol. 1787 .

Incluye referencias bibliográficas (p. [345]-352) e índice.

3540437827


Coalgebras.
Bialgebras.
Hopf algebras.
Module categories.
Graded rings and modules.
Frobenius algebras.
Nonlinear differential equations.

Horario de la Biblioteca: lunes a viernes de 8:30 a 18:00hs

Av. Medina Allende s/n , Ciudad Universitaria, Córdoba, Argentina

Tel: +54 351 5353701 int. 41127(Atención al Público) int. 41151(Dirección)

biblio@famaf.unc.edu.ar